# SDR QXEA0000729

- Difficulty date: March 12, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- A 2 INCH GOUGE ON AFT CARGO DOOR INNER SKIN.  REPAIRED IAW FOKKER SRM 51-10-01 AND 52-02-05, PAGE 2 AND 3, FIGURE 1 AND FOKKER SRM 51-31-05.
